MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 28MM SZ E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-28-25
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2007 and then experienced a revision surgical procedure on (b)(6) 2020 approximately 12 years and 7 months after initial implant.No other patient information / medical history reported.No images of the devices are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H10: pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 651365, 120-01-46 - acumatch cluster cup porous coated 46mm.1049830, 120-65-25 - bone screw 6.5mm dia x 25mm long.1030211, 120-65-30 - bone screw 6.5mm dia x 30mm long.803717, 130-28-25 - acumatch gxl 0 degree liner 28mm sz e.1064252, 142-28-00 - cocr fem head 28mm +0 offset 12/14.738051, 160-01-12 - pf stem tapered plasma ext offset sz 12.
 
Additional Manufacturer Narrative
H11.Additional manufacturer narrative- additional information added/update to health effect clinical code and component code.No additional information available.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1 b2 g2 h6.The most likely underlying cause for the revision reported is a combination of risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
ACUMATCH GXL 15DEG LINER 28MM SZ E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19011102
Report Number1038671-2024-00704
Device Sequence Number19838796
Product Code LZO
UDI-Device Identifier10885862023070
UDI-Public10885862023070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2010
Device Catalogue Number132-28-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/24/2024
01/31/2025
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date07/24/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown